MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,EXCEL,20" W,RDLA,ELR, 500 LB

Medline Industries, LP MEDLINE; WC,EXCEL,20" W,RDLA,ELR, 500 LB
Catalog Number MDS806750
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was shipping damage to the box upon arrival and the customer noticed when they first went to test the wheelchair that they were having difficulty with the wheels moving.
 
Additional Manufacturer Narrative
The customer reported an issue with one of the wheels, possibly the wheel bearing, and difficulty with the wheels moving when they first went to test the wheelchair.There was shipping damage to the box upon arrival.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,EXCEL,20" W,RDLA,ELR, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sravya amrutha
MDR Report Key50191726
Report Number1417592-2026-14582
Device Sequence Number14976739
Product Code IOR
UDI-Device Identifier00080196132853
UDI-Public00080196132853
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806750
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown